Singularly perturbed stochastic equations and partial differential
Doklady Akademii Nauk, Tome 311 (1990) no. 5, pp. 1039-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_5_a2,
author = {Yu. M. Kabanov and S. M. Pergamenshchikov},
title = {Singularly perturbed stochastic equations and partial differential},
journal = {Doklady Akademii Nauk},
pages = {1039--1042},
year = {1990},
volume = {311},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_5_a2/}
}
Yu. M. Kabanov; S. M. Pergamenshchikov. Singularly perturbed stochastic equations and partial differential. Doklady Akademii Nauk, Tome 311 (1990) no. 5, pp. 1039-1042. http://geodesic.mathdoc.fr/item/DAN_1990_311_5_a2/